Journal of Symbolic Logic

Errata

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 5, Issue 1 (1940).

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183386761

Mathematical Reviews number (MathSciNet)
MR1929

JSTOR
links.jstor.org

Citation

Errata. J. Symbolic Logic 5 (1940), no. 1, . https://projecteuclid.org/euclid.jsl/1183386761


Export citation